Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 51, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2010, 6:05 PM EDT for Daviess County, Greene County, Sullivan County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2010, 6:05 PM EDT (22:05 UTC)
- Expired
- Jun 11, 2010, 6:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Greene County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 91 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2048 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -123 m²/s²
- 0-3 km storm-relative helicity
- -89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -4.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:26 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 11, 3:26 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 PM EDT FRI JUN 11 2010 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... AN UPPER LEVEL LOW WILL MOVE ACROSS CENTRAL INDIANA TONIGHT... BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE REGION. A COLD FRONT WILL DROP INTO THE AREA LATER ON SATURDAY AND BECOME NEARLY STATIONARY. THIS WILL RESULT IN CONTINUED CHANCES FOR RAIN THROUGH TUESDAY. && .NEAR TERM /TONIGHT AND SATURDAY MORNING/... EXCEPTIONALLY STEAMY THIS AFTERNOON AS TEMPERATURES HAVE WARMED INTO THE UPPER 80S OVER MOST OF THE FORECAST AREA. MONITORING LINE OF STRONG TO SEVERE STORMS LIFTING NORTH FROM TERRE HAUTE TO COLUMBUS AT 19Z. VERY HEAVY RAINFALL AND DAMAGING WINDS HAVE BEEN REPORTED WITH THE LINE. FORECAST CHALLENGES FOCUS ON CONVECTION FOR THE REST OF THE AFTERNOON...AND THE ARRIVAL OF THE UPPER LOW CURRENTLY OVER SOUTHERN MISSOURI LATER TONIGHT. MODEL GUIDANCE IN FAIRLY GOOD AGREEMENT WITH RESPECT TO THE TRACK OF THE UPPER LOW AND IMPACTS WITH CONVECTION OVERNIGHT. HAVE TAKEN A BLEND OF THE MODEL GUIDANCE. CURRENT CONVECTIVE ACTIVITY ON THE LEADING EDGE OF VORT ENERGY ALOFT AHEAD OF THE UPPER LOW. MESOSCALE ANALYSIS INDICATING MODERATELY UNSTABLE AIRMASS ACROSS REGION WITH AXIS OF MLCAPES AT 2500-3000 J/KG. PWATS WERE IN EXCESS OF 2 INCHES. STORMS HAVE BEEN ABLE TO PRODUCE A FEW WET MICROBURSTS... AND WILL LIKELY CONTINUE TO DO SO FOR THE NEXT FEW HOURS AS THE LINE MOVES ACROSS I-70 AND INTO THE INDY METRO AREA. WILL MAINTAIN SCATTERED POPS INTO THE EVENING. FOCUS THEN TURNS TO ARRIVAL OF THE UPPER LOW LATER TONIGHT. LOW LEVEL JET WILL ONCE AGAIN INCREASE AHEAD OF THE UPPER LOW AND WILL COMBINE WITH PRESENCE OF DEEP MOISTURE AND INSTABILITY ALONG WITH EXCELLENT DIFFLUENCE ALOFT TO PROMOTE WIDESPREAD CONVECTIVE DEVELOPMENT OVERNIGHT. WHILE THE SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE ONGOING CONVECTION THIS AFTERNOON...MUCH GREATER CONCERN FOR HEAVY RAINFALL AND POTENTIAL FOR FLASH FLOODING TONIGHT. AXIS OF VERY HIGH PWATS APPROACHING 2.3 INCHES ACROSS SOUTHERN 1/2 FORECAST AREA AFTER MIDNIGHT...AND PRECIP EFFICIENCY PROGS ALIGN NICELY WITH THIS AXIS. STORM MOTIONS WILL LIKELY REMAIN BELOW 20KTS ALL NIGHT AND SOUNDING DATA INDICATING POTENTIAL FOR STORMS TO BACKBUILD. FURTHERMORE...MODEL SOUNDINGS WOULD SUGGEST THERE MAY BE A PERIOD OVERNIGHT WHERE WARM RAIN PROCESSES WILL BE IN PLAY WITH FREEZING LEVELS STAYING NEAR 15KFT. THIS SORT OF A SETUP WITH SUCH A HIGH FREEZING LEVEL IS OFTEN IDEAL FOR EFFICIENT AND TORRENTIAL RAINFALL. WHILE THE LOW LEVEL JET IS EXPECTED TO BE WEAKER THAN IT WAS OVER THE OZARKS LAST NIGHT...FEEL IT WOULD BE WORTHWHILE BASED ON THE PARAMETERS ABOVE TO HOIST A FLASH FLOOD WATCH BEGINNING AT 00Z TONIGHT AND CONTINUING THROUGH 16Z SATURDAY. WHILE FOCUS FOR HEAVIEST RAINFALL SHOULD BE NEAR AND SOUTH OF I-70...CONSIDERING THE AMOUNT OF DEEP MOISTURE IN THE REGION HAVE CHOSEN TO PUT THE ENTIRE FORECAST AREA UNDER THE WATCH. 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS THROUGH SATURDAY MORNING. HAVE RAISED TO CAT POPS LATE TONIGHT AND EARLY SATURDAY. PRECIP OVERAGE SHOULD DIMINISH THROUGH THE MORNING AS THE UPPER LOW WEAKENS AND MOVES OFF TO THE EAST. TEMPS...HAVE HELD CLOSE TO MOS OVERNIGHT AS LOWS SHOULD REMAIN IN THE LOW TO MID 70S. && .SHORT TERM /SATURDAY AFTERNOON THROUGH MONDAY/... FOCUS CONTINUES TO BE ON CHANCES FOR RAIN/THUNDERSTORMS AND THE LOCATION OF THE FRONT THROUGH THE PERIOD. HAVE TAKEN A BLEND OF AVAILABLE MODEL DATA AS ALL GUIDANCE IS PLACING THE BOUNDARY SOMEWHERE IN THE VICINITY OF THE FORECAST AREA THROUGH MONDAY. HIGHLY AMPLIFIED UPPER FLOW WILL PERSIST THROUGH MUCH OF THE WEEKEND...WITH UPPER TROUGH OVER THE INTERMOUNTAIN WEST AND RIDGE HOLDING EAST OF THE MISSISSIPPI RIVER. PIECES OF ENERGY WILL CONTINUE TO EJECT FROM THE UPPER LOW AND RIDE AROUND THE RIDGE INTO THE OHIO VALLEY COURTESY OF MOIST SOUTHWEST FLOW ALOFT. THE PRESENCE OF THE STRONG RIDGING ALOFT TO THE SOUTH OF THE REGION WILL BLOCK ANY SOUTHWARD PROGRESSION TO THE FRONTAL BOUNDARY AS IT SIDLES INTO THE FORECAST AREA BY SATURDAY EVENING. THE RESULT WILL BE CONTINUED PERIODIC CHANCES FOR RAIN AND THUNDERSTORMS FOR ALL OF CENTRAL INDIANA AS WAVE OF LOW PRESSURE RIDE THE BOUNDARY AND/OR PIECES OF ENERGY ALOFT RIDE THROUGH THE SOUTHWEST FLOW. THE BOUNDARY WILL BE UNABLE TO SHIFT SOUTH OF THE OHIO RIVER UNTIL THE UPPER LEVEL PATTERN BREAKS DOWN...AND THIS IS NOT LIKELY TO HAPPEN UNTIL LATER ON MONDAY OR EVEN TUESDAY AS THE UPPER LEVEL FLOW FLATTENS. ATTEMPTING TO TIME WHEN CONVECTIVE COVERAGE WILL BE GREATEST IN A PATTERN LIKE THIS IS DIFFICULT. AT THIS POINT...IT APPEARS SCATTERED THUNDERSTORMS WILL REDEVELOP SATURDAY AFTERNOON AS THE ATMOSPHERE DESTABILIZES AGAIN. HOWEVER...MODEL CONSENSUS DOES APPEAR TO BE ZEROING IN ON A HIGHER CHANCE FOR THUNDERSTORMS LATE SATURDAY NIGHT/SUNDAY MORNING AS A SURFACE WAVE DRIFTS THROUGH THE REGION AND THE LOW LEVEL JET IS BRIEFLY ENHANCED. MAY EVENTUALLY NEED LIKELY POPS DURING THIS TIMEFRAME...BUT HAVE HELD TO CHANCE POPS FOR NOW. WOULD LIKE TO SEE MODELS REMAIN CONSISTENT ON THE TIMING OF THIS WAVE BEFORE RAISING POPS. ADDITIONAL CHANCES WILL EXIST THROUGH THE REMAINDER OF THE SHORT TERM. WITH LESS CONFIDENCE ON TIMING AND LOCATION OF THE CONVECTION FROM SUNDAY THROUGH MONDAY...WILL SIMPLY MAINTAIN CHANCE POPS AT THIS TIME WITH ADDITIONAL DETAIL BEING EMPLOYED OVER THE WEEKEND. TORRENTIAL RAINFALL WILL REMAIN A SIGNIFICANT THREAT FROM ANY THUNDERSTORM THROUGH THE SHORT TERM WITH PWATS NEAR 2 INCHES FOR MUCH OF THE PERIOD. POTENTIAL FOR STORMS TO BE SEVERE WITH DAMAGING WET MICROBURSTS AND POSSIBLY LARGE HAIL WILL ESSENTIALLY BE POSSIBLE AT ANY TIME THROUGH MONDAY. GREATEST POTENTIAL FOR MORE WIDESPREAD SEVERE THUNDERSTORMS THOUGH WILL BE SATURDAY AFTERNOON AND EVENING AS THE FRONTAL BOUNDARY APPROACHES AND BL SHEAR VALUES ARE ENHANCED. COMBINATION OF DIURNAL HEATING AND DEEP MOISTURE WILL PROVIDE MORE THAN SUFFICIENT INSTABILITY WITH MLCAPES IN EXCESS OF 2000 J/KG. OUTSIDE OF THIS PERIOD AS MENTIONED THOUGH...CONVECTION OCCASIONALLY PULSING TO NEAR OR ABOVE SEVERE LIMITS IS ENTIRELY PLAUSIBLE AT ANY TIME...MUCH LIKE WHAT IS ONGOING THIS AFTERNOON. TEMPS...GENERALLY STAYED CLOSE TO MAVMOS GUIDANCE THROUGHOUT THE SHORT TERM...ALTHOUGH TIMING OF CONVECTION COULD HAVE IMPACTS ON FORECAST HIGH TEMPERATURES. WILL REMAIN EXTREMELY WARM AND HUMID WITH LOWS ABOVE 70 DEGREES SAT/SUN NIGHTS. SHOULD SOME AREAS MANAGE TO GET INTO THE LOW 90S BOTH SAT AND SUN WITH EXPECTED DEWPOINTS...HEAT INDICES IN THE UPPER 90S WILL BE POSSIBLE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE BEGINNING OF THE EXTENDED PERIOD WILL STILL BE PLAGUED BY RAIN CHANCES THANKS TO THAT PESKY BOUNDARY. LATEST GUIDANCE SHOWS THE BOUNDARY HOLDING FURTHER TO THE NORTH MONDAY NIGHT INTO EARLY TUESDAY BEFORE FINALLY DROPPING TO THE SOUTH LATE TUESDAY. THERE SEEMS TO BE ENOUGH OF A CONSENSUS BETWEEN THE EURO...GFS AND UKMET TO KEEP AT LEAST CHANCE POPS IN THE FORECAST DURING THIS TIME. AS FOR THE REST OF THE PERIOD, THERE SEEMS TO BE SOMEWHAT OF A CONSISTENCY AMONG THE MODELS WITH RESPECT TO BUILDING A RIDGE OVER THE REGION THROUGH THE END OF THE WORK WEEK. FROM TUES NIGHT ONWARD HAVE KEPT FORECAST DRY. HIGH TEMPERATURES WILL BE IN THE 80S FOR THE MAJORITY OF THE PERIOD. && .AVIATION /DISCUSSION FOR THE 111800Z TAFS/... TRICKY AVIATION FORECASTING IN STORE FOR THE NEXT 24 HOURS. AS AN UPPER LOW APPROACHES THE REGION FROM THE SW AND MOVES EAST ACROSS THE SOUTHERN TIER OF THE STATE THROUGH THE FIRST HALF OF THIS WEEKEND...EXPECT RENEWED CHANCES FOR SCATTERED CONVECTION ACROSS THE ENTIRE STATE. 18Z TAF PACKAGE TRIED TO DEPICT THIS AS BEST AS POSSIBLE WITH A MIXTURE OF -SHRA/VCTS AND CB GROUPS THROUGH THE PERIOD. SOUNDINGS ARE SHOWING THE COLUMN MOISTEN ENUF TO PUT MANY TERMINALS IN MFVR OVERNIGHT, WHICH WAS INCLUDED IN THE TAFS. CONDITIONS WILL BE SLOW TO IMPROVE SAT MORNING. MOST TERMINALS SHOULD RISE TO VFR BY EARLY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SATURDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM....SMF AVIATION...SMF
Hazardous weather outlook, Jun 11, 3:37 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 PM EDT FRI JUN 11 2010 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-121000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 337 PM EDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE TONIGHT AND EARLY SATURDAY AN AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THESE STORMS WILL BE CAPABLE OF TORRENTIAL RAINFALL THAT MAY CAUSE LOCALIZED FLASH FLOODING. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIDESPREAD HEAVY RAIN WILL END ON SATURDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY. PRESENT INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE POSSIBLE ON SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-121000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 337 PM EDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE TONIGHT AND EARLY SATURDAY AN AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THESE STORMS WILL BE CAPABLE OF TORRENTIAL RAINFALL THAT MAY CAUSE LOCALIZED FLASH FLOODING. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIDESPREAD HEAVY RAINFALL WILL END SATURDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY. PRESENT INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE POSSIBLE ON SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Jun 11, 1:52 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
152 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN OOLITIC 38.89N 86.53W
06/11/2010 E0.00 INCH LAWRENCE IN PUBLIC
POWER OUTAGE
&&
LRHUDYLocal storm report, Jun 11, 2:12 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
212 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND GST BLOOMINGTON 39.17N 86.52W
06/11/2010 E0 MPH MONROE IN TRAINED SPOTTER
3RD ST AND JORDON...50 MPH
&&
LRHUDYLocal storm report, Jun 11, 2:21 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HEAVY RAIN 2 SW OOLITIC 38.87N 86.55W
06/11/2010 M0.00 INCH LAWRENCE IN CO-OP OBSERVER
0.5 INCHES IN 15 MINUTES
&&
LRHUDYSpecial weather statement, Jun 11, 2:58 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 258 PM EDT FRI JUN 11 2010 INZ046-047-054-112000- HENDRICKS-MARION-MORGAN- 258 PM EDT FRI JUN 11 2010 AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES NORTH OF MARTINSVILLE...OR 24 MILES SOUTHWEST OF INDIANAPOLIS...AND MOVING NORTHEAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... LAKE HART AND BROOKLYN AROUND 305 PM EDT... MOORESVILLE AND WAVERLY AROUND 315 PM EDT... CAMBY AND PLAINFIELD AROUND 325 PM EDT... INDIANAPOLIS INT'L AIRPORT AND AVON AROUND 335 PM EDT... HOMECROFT AROUND 345 PM EDT... SPEEDWAY AND CLERMONT AROUND 350 PM EDT... MONUMENT CIRCLE AND INDIANAPOLIS AROUND 355 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. ADDITIONALLY...THIS STORM WILL PRODUCE VERY HEAVY RAINFALL OF UP TO ONE HALF AN INCH PER HOUR WHICH WILL LEAD TO PONDING OF WATER ON ROADWAYS. SMF
Local storm report, Jun 11, 3:46 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST INDIANAPOLIS 39.78N 86.15W
06/11/2010 E0 MPH MARION IN TRAINED SPOTTER
40 TO 45 MPH WIND REPORTED AT 86 AND TOWNSHIP LINE ROAD
0338 PM TSTM WND GST INDIANAPOLIS 39.78N 86.15W
06/11/2010 E0 MPH MARION IN TRAINED SPOTTER
40 TO 45 MPH WIND REPORTED AT 86 AND TOWNSHIP LINE ROAD
&&
LRHUDYLocal storm report, Jun 11, 3:47 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD INDIANAPOLIS 39.78N 86.15W
06/11/2010 MARION IN TRAINED SPOTTER
1 FOOT OF WATER COVERING THE ROAD ON MERIDIAN STREET FROM
21ST STREET TO 28TH STREET
&&
LRHUDYThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:40 PM EDT | Special Weather Statement | IND | Knox | 50 min |
| Jun 11, 12:22 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 53 min |
| Jun 11, 12:57 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 48 min |
| Jun 11, 1:26 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 35 min |
| Jun 11, 1:40 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 26 min |
| Jun 11, 1:52 PM EDT | Severe Thunderstorm Warning | IND | Brown, Lawrence, Monroe | 38 min |
| Jun 11, 2:18 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 42 min |
| Jun 11, 2:48 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam | 42 min |
| Jun 11, 3:26 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 13 hr |
| Jun 11, 3:52 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Marion | 60 min |
| Jun 11, 5:41 PM EDT | Severe Thunderstorm Warning | IND | Knox | 49 min |
| Jun 11, 6:47 PM EDT | Special Weather Statement | IND | Greene, Owen | 58 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.